# SDR USAASA01056

- Difficulty date: October 24, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N706US
- Make and model: Airbus A319-112
- Aircraft serial: 0946
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE EMERGENCY LIGHTS FAILED THE TEST FOR 'EXT LOAD' ON THE FORWARD LEFT AND THE AFT LEFT DOORS.  MAINTENANCE SECURED THE CONNECTOR FOR EMERGENCY LIGHTS AT THE R1 AND L2 DOOR SLIDES.  OPERATIONALLY CHECKED OK.  (M)
